Jørgensen’s Inequality for Non-Archimedean Metric Spaces
Jørgensen’s inequality gives a necessary condition for a non-elementary group of Möbius transformations to be discrete. In this paper we generalise this to the case of groups of Möbius transformations of a non-Archimedean metric space. As an application, we give a version of Jørgensen’s inequality for SL(2, ℚ p ).
KeywordsDiscrete group p-adic numbers
Unable to display preview. Download preview PDF.
- E. Artin, Algebraic Numbers and Algebraic Functions, Nelson 1968.Google Scholar
- J.W.S. Cassels, Lectures on Elliptic Curves. London Mathematical Society Student Texts 18, Cambridge University Press, 1991.Google Scholar
- A. Figà-Talamanca, Local fields and trees. Harmonic Functions on Trees and Buildings, ed A. Korányi, A.M.S. Contemporary Mathematics 206 (1997), 3–16.Google Scholar
- J.-P. Serre, Trees, Springer 1980.Google Scholar